Light sensitivity and disorientation in day.

Home Welcome to the ADDitude Forums For Adults Light sensitivity and disorientation in day.

This topic contains 3 replies, has 3 voices, and was last updated by  jesperzebra 4 weeks ago.

  • Author
    Posts
  • #173106

    jesperzebra
    Participant

    Hey, Im a 28 year old guy in university who is diagnosed with AHDH and I have been on Ritalin for about a year.
    Lately I have been having a lot of light sensitivity whilst on my meds. The pills seem to really work at night when its dark, and I mean every night, its not a coincidence. However in the day when there’s lots of sunlight or bright lights in my environment I feel completely disorientated and demotivated, kind of sad. its a strange feeling, anyone experienced this?
    I know I know, I should talk to my doc, but since its corona time I can’t get an appointment atm.
    just want to know if anyone has similar experiences.
    Best regards

  • #173123

    PinkySpitz
    Participant

    There’s studies show ritalin linked to photophobia.

    Try and see if you can get a Skype appointment?

  • #174481

    A-Hörnchen
    Participant

    The Ritalin might not work right or give you side effectsbecauseof your lack of sleep. Certainly, I experience symptoms such as the ones you describe under a “bad nights sleep”.

    Why even take the meds at night – every night?!
    Sounds a bit like misuse to me, honestly. But I obviously don’t have all the information here.

    • #174485

      jesperzebra
      Participant

      Hey, I take the meds exactly as prescribed by my physician which is also in the evening. certainly not misuse.
      I also study in university and often study in the evenings. and when I say evening I mean afternoon, not in the night.
      its not really related to sleep, I usually sleep well and at leat 7-8 hours every night. I have a theory it might be due to some imbalance between Dopamine and Norepinephrine at times. My doctor didn’t really know what could cause the variations in effectiveness from day to day. thanks for sharing your experiences also.

You must be logged in to reply to this topic.